# SDR LR7A05144

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5211, FOUND REAR RAMP SHELF DAMAGED RS10 LBL 60-RBL 60.  INSTALLED PROTECTIVE PADS IAW DRAWING 105-025-01 PER LAC MEA382-53-05-080, NR 0376.
